Couldn't find what you looking for?

TRY OUR SEARCH!

Plz I removd a pregnancy last month(10th august) and I havent had sex sine then until 3rd of sept but after the intercourse I took postinor 2. My period was supposed to come on the 8th but it didnt but am feelin cramps and I hat a HPT but it is negative. Plz what could be the problem?

Loading...

Hello. Do you mean you had an abortion last month? If so you should know you can get pregnant straight after, and it can take as long as 6 weeks for your next period to come after. It will be too early for a HPT, and results after an aborion can be unreliable from HPT for 8 weeks after, and you should have been told than after a misscarriage, abortion or birth there is a higher chance of getting pregnant. Since you have taken the emergency contraception, assuming you mean you took it right away you are probably alright, but I would suggest taking/ using a longterm form of contraceptiive if you don't wish another pregnancy. The cramps may just be a sign your period is coming, you should have been told periods are not always regular after an abortion. If you don't get your period in a few weeks and are still concerned about pregnancy you can either do another HPT or go see a doctor for a blood test.

I am not judging but remember abortion and morning after pill are not birth control methods.

Reply

Loading...